# SDR 98ZZZX3852

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hughes 369D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 369A16023
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON UNSUCCESSFUL INSTALLATION ATTEMPT OF A NEW BOLT, THE BOLT WAS SUBSEQUENTLY MEASURED AND DETERMINED THAT THE OUTSIDE DIAMETER WAS OVERSIZED BY .001 INCH.  THE REMAINING SPARE BOLTS FROM THE SAME BATCH WERE THEN MEASURED, AND ONE ADDITIONAL BOLT WAS FOUND TO EXCEED THE CORRECT DIAMETER BY .001 INCH.
